Bloating and gyno

New Member
  • Total Posts : 3
  • Reward points: 10
  • Joined: 2015/01/14 08:48:10
  • Status: offline
2015/01/14 15:03:19 (permalink)

Bloating and gyno

Is there anything I can take to reduce the bloating to my face and stomach and my nipples are puffy too, this all started a couple of years ago being an idiot and not doing research on taking steriods, so called friends telling me to take this that and everything, I stopped taking steroids for over a year now and my nipples are still puffy when I tense my peck it feels like water around my nipple, I didn't no nothing about pct at the time, with the write advice I am prepared to go back on steroids and a good pct if it would help these symptoms any advice would be much appreachiated

2 Replies Related Threads

    • Total Posts : 1666
    • Reward points: 6995
    • Joined: 2008/11/16 15:05:07
    • Status: offline
    Re: Bloating and gyno 2015/01/14 15:27:58 (permalink)
    Change the right advice to right research and you will not have these issues. If you have a question that's advice if you have multiple questions then you need to do research. Not being a prick just honest. Only you can take care of you.
    • Total Posts : 5211
    • Reward points: 10933
    • Joined: 2004/08/05 10:54:20
    • Location: warwickshire , United Kingdom
    • Status: offline
    Re: Bloating and gyno 2015/01/14 15:53:55 (permalink)
    Hi Bigdman:
    I know I have already given you answer in your other post but I will repeat it for continuity:
     Gyno can be reversed by using Letrozole.

    Ignorance: Reassuringly Expensive.

    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5